Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 233, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 28, 2018, 10:12 AM EST for Gwinnett County, Walton County, Georgia. It took effect at Dec 28, 2018, 12:36 PM EST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 28, 2018, 10:12 AM EST (15:12 UTC)
- In effect from
- Dec 28, 2018, 12:36 PM EST
- Expired
- Dec 28, 2018, 9:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gwinnett County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 15:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 11.52 ft at Dec 28, 2018, 4:00 PM EST.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
996
WGUS42 KFFC 281512
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1012 AM EST Fri Dec 28 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattahoochee River near Vinings Cobb Parkway affecting Cobb and
Fulton Counties
Chattahoochee River near Atlanta South Cobb Drive affecting Cobb
and Fulton Counties
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Flint River near Lovejoy affecting Clayton...Fayette and Spalding
Counties
Alcovy River near Lawrenceville affecting Gwinnett and Walton
Counties
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC067-121-290512-
/O.NEW.KFFC.FL.W.0229.181228T1512Z-000000T0000Z/
/VIXG1.1.ER.181228T1149Z.181228T1445Z.000000T0000Z.NO/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Vinings Cobb Parkway.
* From this morning until further notice.
* At 9AM Friday the stage was 17.0 feet...and rising.
* Flood stage is 14.0 feet.
* At 16.0 feet...Minor flooding expands in the woodlands and affects
large portions of the Chattahoochee National Recreation Area along
the river upstream and downstream from the gage on Cobb Parkway.
The flood waters will be around one foot deep over portions of the
access road to the recreation area.
* This crest compares to a previous crest of 17.9 feet on Oct 12 2009.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC067-121-290512-
/O.NEW.KFFC.FL.W.0230.181228T1512Z-181229T1309Z/
/CHAG1.1.ER.181228T1420Z.181229T0000Z.181229T0709Z.NO/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Atlanta South Cobb Drive.
* From this morning until Saturday morning.
* At 9AM Friday the stage was 24.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 24.0 feet.
* The river will continue rising to near 25.0 feet by this evening.
The river will fall below flood stage after midnight tomorrow.
* At 26.0 feet...Minor flooding continues in the woodlands and fields
along the river upstream and downstream from the gage on South Cobb
Drive. Flood waters one to two feet deep cover portions of the
railroad tracks in the industrial area on both sides of the river.
The water level approaches the foundations of a few commerical
buildings in the area.
* This crest compares to a previous crest of 24.0 feet on May 3 2010.
&&
LAT...LON 3383 8449 3382 8442 3372 8455 3376 8460
$$
GAC045-077-149-290512-
/O.NEW.KFFC.FL.W.0231.181228T2012Z-181230T1518Z/
/WHTG1.1.ER.181228T2012Z.181229T1200Z.181230T0918Z.NO/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Whitesburg.
* From this afternoon until Sunday morning.
* At 9AM Friday the stage was 14.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 20.8 feet by tomorrow morning.The river
will fall below flood stage by Sunday morning.
* At 21.0 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands and fields upstream and downstream from the
gage. The Riverside Park next to the bridge will be under two feet
of water. Flood waters will surround some homes at the end of Bob
Brewster Road. Moore Creek will back up and flood portions of
Payton Road near Cliff Payton Circle. The water reaches the top of
the boat ramp at the day use area and the top of the steps at the
north camping site in the Chattahoochee Bend State Park.
* This crest compares to a previous crest of 20.8 feet on Mar 1 1997.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC063-113-255-290512-
/O.NEW.KFFC.FL.W.0232.181229T1516Z-181230T0730Z/
/LOVG1.1.ER.181229T1516Z.181229T1800Z.181230T0130Z.NO/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Flint River near Lovejoy.
* From Saturday morning until late Saturday night.
* At 9AM Friday the stage was 5.9 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow late morning and
continue to rise to near 12.5 feet by tomorrow early afternoon.The
river will fall below flood stage by tomorrow evening.
* At 12.0 feet...Flood Stage is reached and minor flooding begins.
Flooding of Rivers Edge Golf Course begins. Several holes and
fairways will flood. Flooding of some yards begins upstream of gage
between Upper Riverdale Road and Highway 138.
* This crest compares to a previous crest of 12.6 feet on Dec 19 2009.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC135-297-290321-
/O.NEW.KFFC.FL.W.0233.181228T1736Z-181229T0321Z/
/ALCG1.1.ER.181228T1736Z.181228T1900Z.181228T2121Z.UU/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Alcovy River near Lawrenceville.
* From this afternoon until this evening.
* At 9AM Friday the stage was 8.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 9.3 feet by this afternoon.The river will fall
below flood stage by late this afternoon.
* At 9.0 feet...Flood stage is reached. Minor flooding begins of the
woodlands upstream and downstream from the river gauge at New Hope
Road.
* This crest compares to a previous crest of 9.3 feet on Jan 22 2016.
&&
LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379
$$
GAC089-247-290512-
/O.NEW.KFFC.FL.W.0234.181229T0000Z-181229T2200Z/
/YLOG1.1.ER.181229T0000Z.181229T0600Z.181229T1600Z.UU/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Yellow River near East Lithonia.
* From this evening until Saturday afternoon.
* At 9AM Friday the stage was 9.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 14.2 feet by after midnight tomorrow.The river will
fall below flood stage by tomorrow late morning.
* At 15.0 feet...Minor flooding continues and expands further into
the woodlands and fields near the river upstream and downstream
from the gage on Pleasant Hill Road. In Dekalb County...some
flooding of backyards of homes begin on Harmony Hills Drive and
Court. Johnson Creek flowing under Union Grove Road into the river
begins to back up.
* This crest compares to a previous crest of 13.8 feet on Nov 3 2015.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC217-247-290512-
/O.NEW.KFFC.FL.W.0235.181229T1200Z-181230T1115Z/
/MYRG1.1.ER.181229T1200Z.181229T1800Z.181230T0515Z.UU/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Yellow River near Conyers below Milstead.
* From Saturday morning until Sunday morning.
* At 9AM Friday the stage was 5.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 11.7 feet by tomorrow evening.The river will fall
below flood stage by early Sunday morning.
* At 12.0 feet...Minor flooding continues in the woodlands...fields
and pasture along the river upstream and downstream from the gage
on Gees Mill Road in Rockdale County. Large portions of Sockwell
Road by the river in Newton County will be up to 3 feet under
water.
* This crest compares to a previous crest of 11.7 feet on Dec 20 2009.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC013-157-290512-
/O.NEW.KFFC.FL.W.0236.181229T0000Z-181229T1909Z/
/ACDG1.1.ER.181229T0000Z.181229T0600Z.181229T1309Z.NO/
1012 AM EST Fri Dec 28 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Arcade.
* From this evening until Saturday afternoon.
* At 9AM Friday the stage was 7.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 17.4 feet by after midnight tomorrow.The river will
fall below flood stage by tomorrow morning.
* At 18.0 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage at Georgia
Highway 82. A few dirt access roads and a residential yard just
downstream will be flooded with up to two feet of water.
* This crest compares to a previous crest of 17.3 feet on May 6 2013.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$2 follow-up statements
992 WGUS42 KFFC 281919 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 219 PM EST Fri Dec 28 2018 ...Forecast Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC135-297-290919- /O.EXT.KFFC.FL.W.0233.000000T0000Z-181229T1618Z/ /ALCG1.2.ER.181228T1649Z.181228T2100Z.181229T1018Z.UU/ 219 PM EST Fri Dec 28 2018 ...Forecast flooding increased from Minor to Moderate severity...The Flood Warning continues for The Alcovy River near Lawrenceville. * Until Saturday morning. * At 2PM Friday the stage was 10.6 feet...and rising. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 9.0 feet. * The river will continue rising to near 12.0 feet by late this afternoon. The river will fall below flood stage early tomorrow. * At 11.0 feet...Moderate flooding begins. Significant flooding expands further into the woodlands upstream and downstream from the river gauge at New Hope Road. The water level reaches the bottom of the bridge. County officials may need to close the bridge due to erosion to the banks on the sides of the bridge. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
214 WGUS82 KFFC 290200 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 900 PM EST Fri Dec 28 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Alcovy River near Lawrenceville affecting Gwinnett and Walton Counties GAC135-297-290230- /O.CAN.KFFC.FL.W.0233.000000T0000Z-181229T1618Z/ /ALCG1.2.ER.181228T1649Z.181228T2102Z.181229T0100Z.UU/ 900 PM EST Fri Dec 28 2018 The Flood Warning is cancelled for The Alcovy River near Lawrenceville. * This takes effect immediately. * At 8 PM Friday the stage was 8.6 feet and falling. * Flood stage is 9 feet. * The river will continue to fall. && LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 28, 6:37 AM EST, 3 hours 35 minutes earlier.
Area forecast discussion, Dec 28, 6:37 AM EST, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 637 AM EST Fri Dec 28 2018 .PREV DISCUSSION... /issued 406 AM EST Fri Dec 28 2018/ SHORT TERM /Today through Saturday/... Significant wave of showers and embedded thunderstorms moved through the NW half of the area during the evening and first part of the overnight hours. This was largely due to a strong low level jet that interacted with a warm located along the I85 corridor on the west side and along I20 to the east. This produced around 2 inches in the last 6 hours from LaGrange to Newnan and portions of the metro. These areas also received close to an inch 8 to 12 hours ago bring totals up to around 3 inches with locally higher amounts. This has resulted in some localized flooding across the area although difficult to discern flash versus areal at this point with the multiple rounds of precip affecting these areas. Seeing a relative lull at the moment but next wave already forming over portions of Alabama along actual frontal boundary. Should see NW GA get in on the act first with most significant activity later this morning. Initially this line will not have much movement but front does eventually get some momentum with line moving through the metro by early afternoon. Current Flash Flood watch looks to cover these areas well and no changes planned there. May be able to cancel watch early given earlier expected clearing trend later tonight. Front will stall through Saturday and SW flow aloft will ensure deep layer moisture will continue to stream in. Some discrepancy in models as to where re-development of activity takes place with GFS and other global models indicating southern sections of the forecast area while convective allowing models indicate more along the I85 corridor and areas that have been seen the most rain. Have used a blend for now but kept likely pops over southern most sections for now but this will need to be refined. No significant gusts of note per latest mesonet obs and should be able to allow wind advisory expire at 12Z. Deese LONG TERM /Saturday Night through Thursday/... Long term period will be punctuated by a prolonged wet period. The upper level low will move across northern Mexico Saturday night into Monday with deep moist southwest flow feeding periods of showers. A warm front will lift northward Sunday, and a cold front will move into the area late Monday as the now upper level wave pushes the surface low through the Mississippi, Tennessee Valleys onto the Ohio Valley by Tuesday. Isolated thunderstorms will be possible Monday afternoon and again Tuesday afternoon in the vicinity of the cold front. The cold front slowly pushes through the forecast area Tuesday and Wednesday as the next upper level low digs into the desert southwest. As the upper low ejects across the Gulf Coast states by the end of the week, surface low pushes the front through the forecast area by the end of the week. Current rainfall totals for Saturday night through Wednesday morning are in the 1.5 to 3 inch range. With already saturated soils and multiple days of rainfall, the threat for flash flooding in addition to river flooding will continue for several days. Have stayed close to guidance temperatures through the extended period, which brings near freezing temperatures into portions of north Georgia Thursday morning which would support a mix of rain and snow briefly Thursday morning. At this time any accumulations will be an inch or less. Atwell PREV DISCUSSION... /Issued 108 AM EST Fri Dec 28 2018/ .AVIATION... 12Z UPDATE... IFR conditions for the most part but periodic lines of SHRA have allowed for temporary improvements. Overall, expect continued bands of SHRA for first part of today along with continued IFR/LIFR conditions due to cigs. Winds to become SW early afternoon and coincide with a second round of heavy SHRA with embedded TSRA. It will take awhile for front to clear with a prolonged period of -RA through 04Z. Improvement to MVFR looks to be delayed now for the overnight period Sat night. //ATL CONFIDENCE...12Z UPDATE... Medium on LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 65 48 65 49 / 100 50 20 60 Atlanta 66 47 60 50 / 100 40 20 60 Blairsville 61 40 58 44 / 100 20 5 50 Cartersville 65 43 57 45 / 100 20 5 50 Columbus 69 55 64 54 / 100 60 60 60 Gainesville 62 45 62 48 / 100 30 5 50 Macon 70 56 66 55 / 100 70 60 60 Rome 65 41 56 45 / 100 10 5 50 Peachtree City 67 48 62 49 / 100 50 40 60 Vidalia 75 62 70 60 / 90 80 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Dade...Dawson... DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jones...Lamar... Lumpkin...Madison...Marion...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...White...Whitfield...Wilkes. Wind Advisory until 7 AM EST this morning for the following zones: Bartow...Carroll...Catoosa...Chattooga...Cherokee... Cobb...Dade...Dawson...Douglas...Fannin...Floyd...Gilmer... Gordon...Haralson...Lumpkin...Murray...Paulding...Pickens... Polk...Towns...Union...Walker...White...Whitfield. && SHORT TERM...Deese LONG TERM....Atwell AVIATION...Deese
Hazardous weather outlook, Dec 28, 5:58 AM EST, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 558 AM EST Fri Dec 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 558 AM EST Fri Dec 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and a few thunderstorms will move across the area through tonight. Locally heavy rain and brief strong wind gusts can be expected, especially in the higher terrain of north Georgia. A Flash Flood Watch is in effect through tomorrow morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Several rounds of showers will continue into next week, with isolated thunderstorms possible Monday and Tuesday. Much of the area could see 2 to 4 inches of additional rainfall, with locally higher amounts possible. This rainfall will increase the river and stream flood threat once again as grounds remain wet from recent rains. Localized flash flooding will also be a concern in flood prone areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Dec 28, 8:28 AM EST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
828 AM EST FRI DEC 28 2018
GAZ042-052-053-281400-
Coweta GA-Carroll GA-Heard GA-
828 AM EST FRI DEC 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COWETA...SOUTHERN
CARROLL AND NORTHERN HEARD COUNTIES UNTIL 900 AM EST...
At 828 AM EST...a thunderstorm was over Napoleon, or 10 miles east
of Wedowee...moving northeast at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Carrollton, Bowdon, Mount Zion, Whitesburg, Ephesus, Centralhatchee,
Roopville, Plant Yates, Bowdon Junction, Tyus, Handy, Roosterville,
Seaton Lake, Clem, Frolona, John Tanner State Park, Lowell, Plant
Wansley and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3367 8515 3358 8493 3338 8485 3326 8526
3349 8531
TIME...MOT...LOC 1328Z 233DEG 46KT 3334 8531
WIND...40MPHSpecial weather statement, Dec 28, 9:16 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
916 AM EST FRI DEC 28 2018
GAZ044-052>056-066-067-078-281500-
Harris GA-Fayette GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-South Fulton GA-
916 AM EST FRI DEC 28 2018
At 913 AM EST...a line of heavy rain was along a line extending from
near Chattahoochee Hill Country to near Jones Crossroads...and
moving east at 40 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Fayetteville, Jonesboro, Greenville, Peachtree
City, Union City, Forest Park, Riverdale, College Park, Fairburn,
Tyrone, Morrow, Palmetto, Senoia, Hogansville, Grantville, Lake City,
Woodbury and Luthersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3349 8488 3352 8482 3355 8483 3359 8481
3360 8478 3365 8431 3319 8448 3318 8451
3288 8460 3285 8516 3286 8517
TIME...MOT...LOC 1413Z 257DEG 35KT 3355 8480 3290 8509
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 11:03 PM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 28, 12:35 AM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Pike, Spalding | 40 min |
| Dec 28, 2:27 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 4:53 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 5:34 AM EST | River Flood Warning | FFC | Cobb | 24 hr |
| Dec 28, 6:58 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:23 AM EST | River Flood Warning | FFC | Fulton | 24 hr |
| Dec 28, 7:30 AM EST | River Flood Warning | FFC | Whitfield | 3 days |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 6 hr |
| Dec 28, 7:38 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 7:54 AM EST | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Dec 28, 8:07 AM EST | River Flood Warning | FFC | Fulton | 2 hr |
| Dec 28, 8:15 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 9 hr |
| Dec 28, 8:21 AM EST | River Flood Warning | FFC | DeKalb | 6 hr |
| Dec 28, 8:28 AM EST | Special Weather Statement | FFC | Carroll | 32 min |
| Dec 28, 8:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 8:37 AM EST | Flash Flood Warning | FFC | Dawson, Hall, Lumpkin, Towns, Union, White | 6 hr |
| Dec 28, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:00 AM EST | River Flood Warning | FFC | Catoosa | 19 hr |
| Dec 28, 9:08 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 24 hr |
| Dec 28, 9:14 AM EST | Areal Flood Warning | FFC | Cobb, DeKalb, Douglas, Forsyth, Fulton, Gwinnett and 1 more | 6 hr |
| Dec 28, 9:16 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 44 min |
| Dec 28, 9:21 AM EST | Areal Flood Warning | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 2 more | 6 hr |
| Dec 28, 9:21 AM EST | River Flood Warning | FFC | Coweta | 24 hr |
| Dec 28, 9:22 AM EST | River Flood Warning | FFC | Fulton | 11 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Dec 28, 9:26 AM EST | River Flood Warning | FFC | Cobb, Douglas | 46 hr |
| Dec 28, 9:30 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Dec 28, 9:36 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Dec 28, 9:47 AM EST | River Flood Warning | FFC | Coweta, Fayette | 20 hr |
| Dec 28, 10:11 AM EST | River Flood Warning | FFC | Hall, White | 6 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Cobb, Fulton | 22 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 50 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 40 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 35 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Newton, Rockdale | 47 hr |
| Dec 28, 10:12 AM EST | River Flood Warning | FFC | Barrow, Jackson | 37 hr |
| Dec 28, 10:14 AM EST | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 31 min |
| Dec 28, 10:34 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Dec 28, 10:39 AM EST | River Flood Warning | FFC | DeKalb | 3 hr |
| Dec 28, 10:47 AM EST | Special Weather Statement | FFC | Butts, Jasper, Jones, Monroe, Morgan, Putnam | 43 min |
| Dec 28, 10:59 AM EST | Special Weather Statement | FFC | Marion, Stewart, Taylor | 46 min |
| Dec 28, 11:02 AM EST | River Flood Warning | FFC | Fulton | 9 hr |
| Dec 28, 11:17 AM EST | River Flood Warning | FFC | Murray, Whitfield | 39 hr |
| Dec 28, 11:18 AM EST | Areal Flood Warning | FFC | Banks, Hall, Jackson | 6 hr |
| Dec 28, 11:33 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Oglethorpe, Putnam and 2 more | 42 min |
| Dec 28, 11:34 AM EST | River Flood Warning | FFC | Fayette, Fulton | 21 days |
| Dec 28, 11:44 AM EST | River Flood Warning | FFC | Troup | 21 days |
| Dec 28, 11:45 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Schley, Sumter and 1 more | 45 min |
| Dec 28, 11:55 AM EST | River Flood Warning | FFC | Coweta, Fayette | 15 hr |
| Dec 28, 12:00 PM EST | River Flood Warning | FFC | Cherokee | 22 hr |
| Dec 28, 12:03 PM EST | River Flood Warning | FFC | Murray | 5 hr |
| Dec 28, 12:46 PM EST | Special Weather Statement | FFC | Dooly, Sumter | 29 min |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Fulton | 34 hr |
| Dec 28, 2:11 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 28 hr |
| Dec 28, 3:08 PM EST | River Flood Warning | FFC | Fulton | 21 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 3 days |
| Dec 28, 3:59 PM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Dec 28, 5:36 PM EST | River Flood Warning | FFC | Douglas | 21 days |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Douglas, Fulton | 22 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Heard | 20 hr |
| Dec 28, 6:14 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 43 hr |
| Dec 28, 6:19 PM EST | River Flood Warning | FFC | DeKalb | 10 hr |
| Dec 28, 6:26 PM EST | River Flood Warning | FFC | Fayette | 26 hr |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.